MAUDE Adverse Event Report: VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Obstruction/Occlusion (2422); Restenosis (4576)
Date of Event 01/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr report is related to mdr report numbers 3011632150-2022-00045 and 3011632150-2022-00047.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformance's or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
This mdr report is related to mdr report numbers 3011632150-2022-00045 and 3011632150-2022-00046.The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with three biomimics 3d stents (a 7.0 x 150mm and two 7.0 x 125 mm stents, one which relates to this report) to treat a denovo lesion of the sfa ostial to sfa distal third artery in the left leg.A contralateral approach was used and pre-dilatation and post-dilatation of the target lesion was conducted with percutaneous transluminal angioplasty (pta).Atherectomy was also performed pre stent placement.On the (b)(6) 2022, an event of restenosis of treated vessel (target vessel) was reported from the site.It was reported as "not related" to the device or procedure but to worsening pre-existing condition.It was also reported as target lesion related.The patient outcome is reported as "resolved/recovered".On review of the event by veryan on (b)(6) 2022, it was determined to be possibly related to the device as it led to a target lesion revascularisation and it involved laser atherectomy.This intervention took place on (b)(6) 2022.The device remains implanted.
 
Additional Manufacturer Narrative
This mdr report is related to mdr report numbers 3011632150-2022-00045 and 3011632150-2022-00046.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of claudication/pain and restenosis are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.Section b.3., b.5.And h.6.Have been updated.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.This mdr supplemental corrects section h.10.To correct claudication and amend "section b.2." to "b.3." which was updated in the previous supplemental (_01).
 
Additional Manufacturer Narrative
This mdr report is related to mdr report numbers 3011632150-2022-00045 and 3011632150-2022-00046.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformance's or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of clauidcation/pain and restenosis is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.Section b.2., b.5.And h.6.Have been updated.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
This mdr report is related to mdr report numbers 3011632150-2022-00045 and 3011632150-2022-00046.The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with three biomimics 3d stents (a 7.0 x 150mm and two 7.0 x 125 mm stents - one which relates to this report) to treat a denovo lesion of the sfa ostial to sfa distal third artery in the left leg.A contralateral approach was used and pre-dilatation and post-dilatation of the target lesion was conducted with percutaneous transluminal angioplasty (pta).Atherectomy was also performed pre stent placement.On the (b)(6) 2022, an event of restenosis of treated vessel (target vessel) was r_eported from the site.It was reported as "not related" to the device or procedure but to worsening pre-existing condition.It was also reported as target lesion related.The patient outcome is reported as "resolved/recovered".On review of the event by veryan on (b)(6) 2022, it was determined to be possibly related to the device as it led to a target lesion revascularisation and it involved laser atherectomy.The first intervention was a laser atherectomy and attempted crossing of the lesion that took place on (b)(6) 2022.A subsequent intervention on (b)(6) 2022 involved an additional bm3d stent placement , pta and laser atherectomy.The patient underwent duplex ultrasound (dus) on (b)(6) 2022 which showed partial stent occlusion.The patient had also developed left leg claudication.On 2022, laser atherectomy and pta balloon angioplasty of left sfa and proximal popliteal was conducted but a successful revascularisation was not achieved.A referral for a femoropopliteal bypass was made.
 
Event or Problem Description
This mdr report is related to mdr report numbers 3011632150-2022-00045 and 3011632150-2022-00046.The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with three biomimics 3d stents (a 7.0 x 150mm and two 7.0 x 125 mm stents (this report)) to treat a denovo lesion of the sfa ostial to sfa distal third artery in the left leg.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) and atherectomy.The treated segment was post-dilated with percutaneous transluminal angioplasty (pta).On the 07-jan-22 an event of occlusion was reported.It was reported as "not related" to the device or procedure but was due to a worsening pre-existing condition.It was also reported as target lesion related.The patient outcome was reported as continuing.The first intervention was a laser atherectomy and attempted atherectomy/crossing of the lesion in the sfa proximal third to proximal popliteal segment that took place on (b)(6) 2022.A subsequent intervention on (b)(6) 2022 involved an additional bm3d stent placement, pta/standard balloon angioplasty and laser atherectomy on the sfa proximal third to proximal popliteal segment with 40-50% residual stenosis.The patient underwent duplex ultrasound (dus) on (b)(6) 2022 which showed a partial stent occlusion.The patient had also developed left leg claudication.On (b)(6) 2022, atherectomy and angioplasty of the left sfa proximal third to proximal popliteal was conducted but a successful revascularisation was not achieved.A referral for a femoropopliteal bypass was made.The devices remain implanted.
 
Additional Manufacturer Narrative
This mdr report is related to mdr report numbers 3011632150-2022-00045 and 3011632150-2022-00046.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of claudication pain and restenosis are listed in the biomimics 3d instructions for use and are known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section have been updated.
 
Event or Problem Description
This mdr report is related to mdr report numbers 3011632150-2022-00045 and 3011632150-2022-00046.The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with three biomimics 3d (bm3d) stents (a 7.0 x 150mm and two 7.0 x 125 mm stents (one of which relates to this report)) to treat a denovo lesion of the sfa ostial to sfa distal third artery in the left leg.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) and atherectomy.The treated segment was post-dilated with percutaneous transluminal angioplasty (pta).On (b)(6) 2022 an event of occlusion was identified.It was reported as not related to the device or procedure but was due to a worsening pre-existing condition.It was also reported as target lesion related.The first intervention was a laser atherectomy and attempted atherectomy/crossing of the lesion in the sfa proximal third to proximal popliteal segment that took place on (b)(6) 2022.A subsequent intervention on (b)(6) 2022 involved an additional bm3d stent placement, pta/standard balloon angioplasty and laser atherectomy on the sfa proximal third to proximal popliteal segment with 40-50% residual stenosis.The patient underwent duplex ultrasound (dus) on (b)(6) 2022 which showed a partial stent occlusion.The patient had also developed left leg claudication.On (b)(6) 2022, atherectomy and angioplasty of the left sfa proximal third to proximal popliteal was conducted but a successful revascularisation was not achieved.A referral for a femoropopliteal bypass was made.On (b)(6) 2023, a peripheral angiogram was performed at a hospital by another physician.On (b)(6) 2023, a left femoral endarterectomy and profundaplasty were conducted.The patient outcome was reported as resolved/recovered.The devices remain implanted.Additional information was received by the site on 26-feb-24 which provided updated information on the intervention that took place on (b)(6) 2023.It involved an endarterectomy and profundaplasty of the common femoral artery.
 
Additional Manufacturer Narrative
This mdr report is related to mdr report numbers 3011632150-2022-00045 and 3011632150-2022-00046.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of claudication pain and occlusion leading to intervention are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with the additional details of an intervention performed on (b)(6) 2023, and sections g.6.And h.2.Were updated to reflect the type of report (follow-up 05) due to additional information and section h.11.Was updated to summarise the updated information in this report.
 
Event or Problem Description
This mdr report is related to mdr report numbers 3011632150-2022-00045 and 3011632150-2022-00046.The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with three biomimics 3d stents (a 7.0 x 150mm and two 7.0 x 125 mm stents (this report)) to treat a denovo lesion of the sfa ostial to sfa distal third artery in the left leg.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) and atherectomy.The treated segment was post-dilated with percutaneous transluminal angioplasty (pta).On (b)(6) 2022 an event of occlusion was reported.It was reported as "not related" to the device or procedure but was due to a worsening pre-existing condition.It was also reported as target lesion related.The patient outcome was reported as resolved/recovered.The first intervention was a laser atherectomy and attempted atherectomy/crossing of the lesion in the sfa proximal third to proximal popliteal segment that took place on (b)(6) 2022.A subsequent intervention on (b)(6) 2022 involved an additional bm3d stent placement, pta/standard balloon angioplasty and laser atherectomy on the sfa proximal third to proximal popliteal segment with 40-50% residual stenosis.The patient underwent duplex ultrasound (dus) on (b)(6) 2022 which showed a partial stent occlusion.The patient had also developed left leg claudication.On (b)(6) 2022, atherectomy and angioplasty of the left sfa proximal third to proximal popliteal was conducted but a successful revascularisation was not achieved.A referral for a femoropopliteal bypass was made.On (b)(6) 2023, a peripheral angiogram was performed at a hospital by another physician.On (b)(6) 2023, a left femoral endarterectomy and profundaplasty were conducted.The devices remain implanted.Veryan received additional information in relation to this event on (b)(6) 2024.
 
Additional Manufacturer Narrative
This mdr report is related to mdr report numbers 3011632150-2022-00045 and 3011632150-2022-00046.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of claudication pain and restenosis leading to intervention are listed in the biomimics 3d instructions for use and are known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Sections b.5., g.6., h.6.And h.11.Have been updated.
 
Additional Manufacturer Narrative
This mdr report is related to mdr report numbers 3011632150-2022-00045 and 3011632150-2022-00046.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of claudication/leg pain and occlusion leading to intervention are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with the additional details of an intervention performed on (b)(6) 2022, and sections g.6.And h.2.Were updated to reflect the type of report (follow-up 06) due to additional information.Section h.6.Was updated to include surgical intervention and section h.11.Was updated to summarise the updated information and sections changed in this report.
 
Event or Problem Description
This mdr report is related to mdr report numbers 3011632150-2022-00045 and 3011632150-2022-00046.The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with three biomimics 3d (bm3d) stents (a 7.0 x 150 mm stent, and two 7.0 x 125 mm stents (one of these is the subject of this report) to treat a denovo lesion of the sfa ostial to sfa distal third segment in the left leg.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) and atherectomy.The treated segment was post-dilated with pta.On (b)(6) 2022, an event of occlusion was identified.It was reported as not related to the device or procedure but was due to a worsening pre-existing condition.It was also reported as target lesion-related.The first intervention was an attempted atherectomy/crossing of the lesion in the sfa proximal third to proximal popliteal segment that took place on (b)(6) 2022.A subsequent intervention on (b)(6) 2022 involved an additional bm3d stent placement in the sfa proximal third, pta/standard balloon angioplasty and laser atherectomy on the sfa proximal third to proximal popliteal segment with 40-50% residual stenosis.It was reported as a target vessel revascularisation (tvr) and a target lesion revascularisation (tlr).The patient underwent duplex ultrasound (dus) on (b)(6) 2022 which showed a partial stent occlusion.The patient had also developed left leg claudication.On (b)(6) 2022, crosser atherectomy and angioplasty of the left sfa proximal third to proximal popliteal were conducted but a successful revascularisation was not achieved.A referral for a femoropopliteal bypass was made.On (b)(6) 2022, a left lower extremity (lle) femoropopliteal graft/bypass was performed on the sfa proximal third to distal popliteal segment.It was reported as a target vessel revascularisation (tvr) but not a target lesion revascularisation (tlr).On (b)(6) 2023, a peripheral angiogram was performed at a hospital by another physician.On 2023, a left common femoral artery endarterectomy and profundaplasty were conducted.The patient outcome was reported as resolved/recovered.The devices remain implanted.Additional information was received from the site on 26-mar-24 which provided updated information in relation to the graft/bypass procedure that was performed on (b)(6) 2022.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key14987630
Report Number3011632150-2022-00047
Device Sequence Number1596935
Product Code NIP
UDI-Device Identifier05391526850497
UDI-Public(01)05391526850497(17)220417(11)200916(10)0000052115
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2022
Device Model Number142122-15
Device Catalogue Number142122-15
Device Lot Number0000052115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2022
Supplement Date Received by Manufacturer09/07/2022
09/07/2022
06/21/2023
01/19/2024
02/26/2024
03/26/2024
Initial Report FDA Received Date07/12/2022
Supplement Report FDA Received Date10/06/2022
10/06/2022
07/21/2023
02/13/2024
03/23/2024
04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN.; XARELTO.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age51 YR
Patient SexMale
Patient Weight224 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American